T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

A Modified Minimal Gersgorin Disc Theorem of Matrix Eigenvalue

( Volume 4 Issue 3,March 2017 ) OPEN ACCESS
Author(s):

Xi Xu, Guang Zeng, Li Lei, Desheng Ning

Abstract:

In this paper, a new improvement of the minimum gersgorin disc theorem is given, which uses the improvement of the minimum disc theorem to obtain a new region of eigenvalue distribution. Although the method is not precise, it is very useful in practical applications.

Paper Statistics:

Total View : 451 | Downloads : 442 | Page No: 57-59 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.